Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Could it be ... My laptop bag??
    avatar
    Jeune1 posted:
    A couple of months ago I developed a small cluster of pimples at the base of my neck, right above my collar bone. It ... is quite gross, actually, but it doesn't itch. I cannot for the life of me think what is causing it. I'm not using any new products and I've never had an allergy to cosmetics. I did recently start carrying an different purse, but it is one I've had for years and recently resurrected.

    But today I was looking at my laptop bag. I initially didn't think it could be the culprit because I carry it every day and it certainly isn't new. But then I noticed the underside of the shoulder strap pad is ripped and the inside padding is exposed. Could that be latex or latex covered?

    I ask because I am allergic to latex, especially when it has started to break down a little. But I just itch like crazy for a little while after I'm exposed. Could a latex allergy instead cause a rash? Could the strap pad be the culprit?
    Reply


    Helpful Tips

    Eczema CareExpert
    Emerging research has shown that skin barrier dysfunction plays a central role in atopic dermatitis. Both the involved skin and even the ... More
    Was this Helpful?
    26 of 36 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center